Duke Mathematical Journal

Taming 2-complexes in high-dimensional manifolds

C. H. Edwards, Jr.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 3 (1965), 479-494.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375920

Digital Object Identifier
doi:10.1215/S0012-7094-65-03249-7

Mathematical Reviews number (MathSciNet)
MR0202123

Zentralblatt MATH identifier
0132.19903

Subjects
Primary: 54.78

Citation

Edwards, Jr., C. H. Taming $2$ -complexes in high-dimensional manifolds. Duke Math. J. 32 (1965), no. 3, 479--494. doi:10.1215/S0012-7094-65-03249-7. https://projecteuclid.org/euclid.dmj/1077375920


Export citation